# SDR IPXA2024042687620

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 77,030 hours, 16,732 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: No Test
- Location: Emergency
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PWR TEST FAIL REMOVED & REPLACED BOTH MAIN BATTERIES PER AMM 24-34-02 - BATTERY OPS CHECK NORMAL. PERFORMED TEST OF EMERGENCY POWER SYSTEM, TEST INITIALLY PASSED AND THEN BEGAN CONTINUOUSLY RUNNING THE EMERGENCY POWER TEST WITHOUT BEING PROMPTED BY ANY INPUTS. FURTHER T/S REQUIRED. C/W TECH ALERT FOR EMERGENCY POWER TEST. REF T3F18E004CUST. OPS CHECKS GOOD PER MM 24-24-00.
